# SDR ASOA2014102111461

- Difficulty date: September 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL STOP FITTING CHAFED AND GROMMET HOLE CRACKED.    REMOVE CRACKED STOP FITTING IAW SRM 51-42-21-001-001-A01.  LOCATED FASTENER HOLES IN NEW FITTING AND DRILLED TO SIDE IAW SRM 51-42-01-001-001.  INSTALLED NEW FITTING IAW SRM 51-42-06-001-001.
